Robust fault detection of Markovian jump systems

Full text for this resource is not available from the Research Repository.

Zhong, Maiying, Lam, James, Ding, Steven X and Shi, Peng (2004) Robust fault detection of Markovian jump systems. Circuits Systems and Signal Processing, 23 (5). pp. 387-408. ISSN 0278-081X

Abstract

This paper deals with the problem of observer-based robust fault detection for both continuous- and discrete-time linear Markovian jump systems with an unknown input. By using a fault detection filter as residual generator and a proposed performance index as objective function, the robust fault detection filter design is formulated as an optimization problem. A sufficient condition to solve this problem is established in terms of the feasibility of certain matrix inequalities, which can be solved via iterative linear matrix inequality (LMI) algorithms. The residual evaluation problem is also considered. A numerical example is given to illustrate the effectiveness of the proposed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2684
DOI https://doi.org/10.1007/s00034-004-0814-8
Official URL http://dx.doi.org/10.1007/s00034-004-0814-8
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0103 Numerical and Computational Mathematics
Keywords ResPubID18893, fault detection, filter, LMI, Markovian jump system, residual evaluation
Citations in Scopus 41 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login